# SDR SWAA2020032442783

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Faulty
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 HEADER PANEL EMERGENCY EXIT SIGN LENS RETAINER WILL NOT ENGAGE         REMOVED AND REPLACED/REINSTALLED L2 HEADER PANEL EMERGENCY EXIT SIGN LENS RETAINER IAW BOEING AMM 33-51-01-960-802 OPS CHECK GOOD ATAG #PS0891
